Jump to content

Photo

Tan Pigmentation From Jojoba Oil?

jojoba oil pigmentation acne

3 replies to this topic

#1 thefearless

thefearless

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 26-May 12

Posted 26 May 2012 - 03:45 PM

Hi All.

Last week I added Jojoba Oil to my skin routine.

My skin has been very dry recently, so I thought that Jojoba Oil would help the dryness. I decided it would be most beneficial to use about 1 tablespoon of Jojoba Oil as a kind of Toner to use before my moisturizer, so that my moisturizer could really penetrate into my skin.

After a little while, it's almost as if my skin took in the color of the Jojoba Oil. My skin now appears really tan everywhere I had used the Jojoba Oil Toner. I know this because I didn't use it on my forehead at all, and it's color didn't change. I also have a sort of "Tan Line" on the edges of my face (see attached) that didn't get any oil as well.

I've received a lot of comments on my face asking if I'm wearing bronzer, and obviously, being a guy, this isn't a question you really want to get asked too often. I've of course tried to wash the pigment off, but it's almost as if it has dyed my skin!

What can I do to make it go away? It's been more than a week! Please help!

Attached Files



#2 whatthekell

whatthekell

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 596
    Blog Entries: 17
    Likes: 70
About Me
  • Gender:Female
  • Location:Pennsylvania
  • Joined: 07-September 11

Achievements

     

Posted 26 May 2012 - 04:39 PM

what regimen are you currently on? this happened to me when i was on dan's regimen. but it was from the BP. i didn't use the jojoba.

#3 thefearless

thefearless

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 26-May 12

Posted 26 May 2012 - 04:49 PM

what regimen are you currently on? this happened to me when i was on dan's regimen. but it was from the BP. i didn't use the jojoba.


I'm not on the Acne.Org regimen.

I use Cetaphil face wash, a prescription BP topical medication, and the Dramatically Different Moisturizer from Clinique.

#4 AKL

AKL

    Retired Mod

  • Veteran Members
  • Posts & Likes
    Posts: 5,300
    Likes: 1,237
About Me
  • Gender:Male
  • Location:Netherlands
  • Joined: 01-July 08

Posted 26 May 2012 - 05:08 PM

Holy Moly! You used a tablespoon of jojoba oil? That's waaaaaayyyy too much. A couple of drops should be enough. You can mix it with your moisturizer, too. It may take a couple of weeks for the discoloration to disappear, but it should eventually. My guess is, that it was caused by the huge amount of jojoba oil, applied after the BP and before the moisturizer. If your skin gets too dry from the BP, have a look at this topic on how to use jojoba oil to reduce irritation/dryness: http://www.acne.org/...ess-or-flaking/. And this post for a slightly different approach, also with jojoba oil: http://www.acne.org/...s/#entry1935361.

"When I was 5 years old, my mother always told me that happiness was the key to life. When I went to school, they asked me what I wanted to be when I grew up. I wrote down ‘happy’. They told me I didn’t understand the assignment. I told them they didn’t understand life.” - John Lennon





1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users